# SDR 04203642

- Difficulty date: July 21, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Inoperative
- Location: Ahrs
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IN CLIMB PHASE, NR 1 AHARS FAILURE.  RTF AND PASSENGERS DEPLANED AT THE GATE.  LEFT AHRS (1A1FP) WAS REMOVED AND REPLACED.  OPS CHECK GOOD (REF 34-21-01).
